Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 19, NWS Lubbock, TX

April 12, 201117 counties in Texas

NWS Lubbock, TX issued this red flag warning at Apr 12, 2011, 4:41 AM CDT for 17 counties in Texas. It took effect at Apr 12, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2011, 4:41 AM CDT (09:41 UTC)
In effect from
Apr 12, 2011, 12:00 PM CDT
Expired
Apr 12, 2011, 7:00 PM CDT
In force
7 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 30 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3817 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WWUS84 KLUB 120941
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
441 AM CDT TUE APR 12 2011

TXZ026-031-032-037-038-043-044-122100-
/O.CAN.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/
/O.NEW.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/
CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
441 AM CDT TUE APR 12 2011

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH 
THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND 
EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS 
OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR 
LESS...AND AN EXTREME FIRE DANGER... 
...THE FIRE WEATHER WATCH FOR TODAY IS CANCELLED AND REPLACED
WITH A RANGE LAND FIRE DANGER STATEMENT...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. 

WESTERLY WINDS ON THURSDAY WILL INCREASE TO 25 TO 35 MPH AND
COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME
FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL
RESULT IN FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF
WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ021>025-027>030-033>036-039>042-122100-
/O.UPG.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/
/O.NEW.KLUB.FW.W.0019.110412T1700Z-110413T0000Z/
/O.NEW.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
441 AM CDT TUE APR 12 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING ACROSS THE SOUTH PLAINS AND EXTREME SOUTHWESTERN AND SOUTH 
CENTRAL TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH 
OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND AN 
EXTREME FIRE DANGER... 
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND
EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL
WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15
PERCENT OR LESS...AND AN EXTREME FIRE DANGER... 

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING. 

SOUTHERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 20 AND
25 MPH THIS AFTERNOON AS TEMPERATURES WARM TO 5 DEGREES ABOVE
SEASONAL AVERAGES AND RELATIVE HUMIDITIES DROP TO BETWEEN 10 AND 15
PERCENT. THIS WILL RESULT IN FAVORABLE WEATHER CONDITIONS FOR THE
RAPID SPREAD OF WILDFIRES.

ON THURSDAY...WESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH AND
COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME
FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL
ONCE AGAIN RESULT IN WEATHER SUPPORTIVE OF RAPID WILDFIRE SPREAD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
2 follow-up statements
821 
WWUS84 KLUB 122103
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
403 PM CDT TUE APR 12 2011

TXZ021>025-027>030-033>036-039>042-130515-
/O.CON.KLUB.FW.W.0019.000000T0000Z-110413T0000Z/
/O.CON.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
403 PM CDT TUE APR 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING ACROSS THE SOUTH PLAINS AND FAR SOUTHWESTERN AND SOUTH 
CENTRAL TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH 
OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND A VERY
HIGH FIRE DANGER...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING
PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20
FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES
OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.
A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

SOUTHERLY WINDS WITH SUSTAINED SPEEDS BETWEEN 15 AND 25 MPH AND
RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT WILL CONTINUE
THROUGH THE REMAINDER OF THE AFTERNOON...RESULTING IN FAVORABLE
WEATHER CONDITIONS FOR THE RAPID SPREAD OF WILDFIRES.

ON THURSDAY...WESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH AND
COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME
FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL
ONCE AGAIN RESULT IN WEATHER SUPPORTIVE OF RAPID WILDFIRE SPREAD.
THE STRONG WINDS AND ONGOING DROUGHT WILL ALSO BRING THE
POTENTIAL FOR SOME LARGE AND DANGEROUS WIND-DRIVEN WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ026-031-032-037-038-043-044-130515-
/O.CON.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/
CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
403 PM CDT TUE APR 12 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING
PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20
FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES
OF 10 PERCENT OR LESS...AND AN EXTREME FIRE DANGER...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

WESTERLY WINDS ON THURSDAY WILL INCREASE TO 25 TO 35 MPH AND
COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME
FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THE STRONG
WINDS AND ONGOING DROUGHT WILL ALSO BRING THE POTENTIAL FOR SOME LARGE
AND DANGEROUS WIND-DRIVEN WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
738 
WWUS84 KLUB 130002
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
702 PM CDT TUE APR 12 2011

TXZ021>025-027>030-033>036-039>042-131200-
/O.EXP.KLUB.FW.W.0019.000000T0000Z-110413T0000Z/
/O.CON.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
702 PM CDT TUE APR 12 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING
PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20
FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES
OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER...

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING.

ON THURSDAY...WESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH AND
COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME
FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL
ONCE AGAIN RESULT IN WEATHER SUPPORTIVE OF RAPID WILDFIRE SPREAD.
THE STRONG WINDS AND ONGOING DROUGHT WILL ALSO BRING THE POTENTIAL
FOR SOME LARGE AND DANGEROUS WIND-DRIVEN WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ026-031-032-037-038-043-044-131200-
/O.CON.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/
CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
702 PM CDT TUE APR 12 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING
PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20
FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES
OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

ON THURSDAY...WESTERLY WINDS ON THURSDAY WILL INCREASE TO 25 TO
35 MPH AND COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A
EXTREME FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS.
THE STRONG WINDS AND ONGOING DROUGHT WILL ALSO BRING THE POTENTIAL
FOR SOME LARGE AND DANGEROUS WIND-DRIVEN WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 12, 3:55 AM CDT, 46 minutes earlier.

Area forecast discussion, Apr 12, 3:55 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
355 AM CDT TUE APR 12 2011

.SHORT TERM...
RIDGING FROM THE BIG BEND TO ERN ONTARIO EARLY THIS MORNING WILL
PUSH EASTWARD TODAY BRINGING A RETURN TO SOUTHWESTERLY FLOW ALOFT.
SRN BRANCH OF JET ARCS FROM BAJA CA TO NRN NM THENCE TOWARD THE
MISSISSIPPI VALLEY. WEAK EMBEDDED DISTURBANCE ALONG THE PACIFIC
COAST EARLY THIS MORNING IS PROGGED TO BE NEARLY OVERHEAD BY THIS
EVENING WITH DIFFLUENT NEAR ZONAL FLOW BY WEDNESDAY MORNING. H5
WIND MAX BEGINS TO OVERSPREAD THE AREA WITH 30-40 KT NOSE OF MID
LEVEL JET INCREASING TO 40-50KTS BY 00Z. THUS...WE WILL SEE A
SOMEWHAT BREEZY AFTERNOON PARTICULARLY WEST OF THE CAPROCK
ESCARPMENT. MIN RH VALUES ARE SUFFICIENTLY DRY ALTHOUGH WINDS WILL
BE MARGINAL FOR RED FLAG CONDITIONS. HOWEVER...VOLATILITY OF
FUELS...RAPID ONSET OF LOW RH CONDITIONS AND RECENT TRENDS SUGGEST
THAT AREAS ON THE LLANO ESTACADO WILL SUPPORT LOW END CONDITIONS
TODAY. AREAS GENERALLY FROM THE EXTREME SOUTHEASTERN TEXAS
PANHANDLE THROUGH THE ROLLING PLAINS WILL BE COVERED VIA A
RANGE LAND FIRE DANGER STATEMENT.

&&

.LONG TERM...
NEGATIVELY TILTED TROUGH ALONG THE PACIFIC COAST EARLY WEDNESDAY WILL
SHARPEN AND MOVE INTO THE CENTRAL CONUS ON THURSDAY WITH NORTHWEST
FLOW ALOFT CONTINUING IN ITS WAKE THROUGH BECOMING QUASI-ZONAL BY
EARLY NEXT WEEK. COLD FRONT APPROACHES LATE WEDNESDAY BUT ONLY
LOOKS TO MAKE IT INTO THE TX PANHANDLE AND MAYBE INTO OUR NORTHERN
ZONES BEFORE STALLING AND BEGINNING A RETREAT. THURSDAY LOOKS TO
BE A WINDY DAY AS H7 GRADIENT TIGHTENS AND APPROACHES 70M/200NM
SUGGESTING 25 TO 35 MPH WINDS WITH LOCALLY HIGHER SPEEDS POSSIBLE. GIVEN
THE EXPECTED WINDS AND DRY CONDITIONS...WILL HOIST A FIRE WEATHER
WATCH ON THURSDAY. COLD FRONT MAKES IT INTO THE REGION THURSDAY
EVENING. GRADIENT REMAINS TIGHT OVER THE AREA AFTER FROPA AND THUS
WINDS ARE EXPECTED TO BE BREEZY ACROSS THE NORTHEAST AGAIN ON
FRIDAY. INTO SUNDAY...DRYLINE STARTS TO SET UP. GFS IS REMARKABLY
MORE MOIST THAN OTHER GUIDANCE WHICH HAS BEEN TYPICAL AS OF LATE.
GIVEN THAT THERE IS A LACK OF SUBSTANTIVE UPPER LEVEL FORCING TO
INDUCE VIGOROUS CYCLOGENESIS...AM INCLINED TO SIDE WITH A DRIER LOW
LEVEL SOLUTION WITH SOME RETURN MOISTURE BUT NOT NECESSARILY
ENOUGH TO WARRANT MENTION OF DRYLINE CONVECTION AT THIS TIME.
HOWEVER...LOW CLOUDS SEEM REASONABLE WITH CONDITIONS CLEARING ONCE AGAIN BY
TUESDAY.

&&

.FIRE WEATHER...
.DAY1...
RH VALUES WILL BE QUITE DRY THIS TODAY ONCE AGAIN...AND FOR THAT
MATTER FOR THE REST OF THE WORK WEEK. WINDS WILL BECOME A BIT
BREEZY WEST OF THE CAPROCK ESCARPMENT THIS AFTERNOON AND HAVE
ELECTED TO ISSUE A RED FLAG WARNING ACROSS THE WEST. TO THE EAST OF
THE ESCARPMENT WINDS ARE NOT EXPECTED TO MEET CRITERIA AND THUS
HAVE ISSUED A RANGE LAND FIRE DANGER STATEMENT ACROSS THE ROLLING
PLAINS TO EXTREME SOUTHEASTERN TEXAS PANHANDLE.

.DAYS 2-3...
WEDNESDAY MAY SEE NEAR CRITICAL CONDITIONS...PARTICULARLY ACROSS
THE SOUTHERN SOUTH PLAINS. THURSDAY APPEARS TO BE SUPPORTIVE OF
SOLID RED FLAG CONDITIONS AREAWIDE. UPPER LEVEL STORM SYSTEM WILL
EJECT OVER THE AREA BRINGING WITH IT WINDS IN THE 25 TO 35 MPH
RANGE. MIN RH VALUES WILL BOTTOM OUT IN THE 5 TO 10 PCT RANGE
ALTHOUGH TEMPERATURES ARE EXPECTED TO BE A FEW DEGREES COOLER THAN
WEDNESDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR THE ENTIRE
FORECAST AREA ON THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        77  41  79  43  73 /   0   0  10  10  10
TULIA         79  44  81  45  75 /   0   0  10  10  10
PLAINVIEW     79  45  84  47  77 /   0   0  10  10  10
LEVELLAND     79  45  86  47  78 /   0   0  10  10  10
LUBBOCK       79  47  86  48  79 /   0   0  10  10  10
DENVER CITY   78  46  86  48  80 /   0   0  10  10  10
BROWNFIELD    79  46  87  48  80 /   0   0  10  10   0
CHILDRESS     83  47  84  51  83 /   0   0  10  10  10
SPUR          82  49  89  53  85 /   0   0  10  10  10
ASPERMONT     83  51  90  58  90 /   0   0  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: TXZ021>044.

RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ021>025-027>030-033>036-039>042.

&&

26/26
Hazardous weather outlook, Apr 12, 3:49 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
349 AM CDT TUE APR 12 2011

TXZ021>044-130900-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
349 AM CDT TUE APR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS
AFTERNOON WEST OF THE CAPROCK ESCARPMENT. NEAR CRITICAL FIRE
WEATHER CONDITIONS ARE ANTICIPATED OVER THE REMAINDER OF THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON
WEDNESDAY PARTICULARLY ACROSS THE SOUTHERN SOUTH PLAINS. A GREATER
RISK OF FIRE WEATHER WILL EXIST ON THURSDAY AS WINDY CONDITIONS
RETURN AREAWIDE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 4:41 AM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more24 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.